# SDR JJBA20250721063

- Difficulty date: July 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, RH ANGLE OMEGA BEAM OB AND IB BTW FR 48-50 CRACKED. CF3, RH AT FR51 ANGLE BTW ANGLE OMEGA BEAM OB AND IB 8 RIVETS REMOVED FOR ACCESS. CF3, RH ANGLE OMEGA BEAM OB AND IB BTW FR 48-50 REMOVED AND REPLACED.
